MathSciNet Relay Station
MathSciNet bibliographic data
MR425855 53C45
Sabitov, I. H.; Šefel, S. Z. Connections between the order of smoothness of a surface and that of its metric. (Russian) Sibirsk. Mat. Ž. 17 (1976), no. 4, 916–925.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement